Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A symplectic jeu de taquin bijection between
the tableaux of King and of De Concini

Author: Jeffrey T. Sheats
Journal: Trans. Amer. Math. Soc. 351 (1999), 3569-3607
MSC (1991): Primary 05E15, 22E46
Published electronically: April 26, 1999
MathSciNet review: 1466956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The definitions, methods, and results are entirely combinatorial. The symplectic jeu de taquin algorithm developed here is an extension of Schützenberger's original jeu de taquin and acts on a skew form of De Concini's symplectic standard tableaux. This algorithm is used to construct a weight preserving bijection between the two most widely known sets of symplectic tableaux. Anticipated applications to Knuth relations and to decomposing symplectic tensor products are indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05E15, 22E46

Retrieve articles in all journals with MSC (1991): 05E15, 22E46

Additional Information

Jeffrey T. Sheats
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599
Address at time of publication: 7364 E10th Avenue, Denver, Colorado 80220

PII: S 0002-9947(99)02166-2
Received by editor(s): July 1, 1997
Published electronically: April 26, 1999
Additional Notes: This research was supported in part by NSA Grants MDA 904-92-H-3061 and MDA 904-95-H-1018
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia